MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30012UX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product evaluation summary: the sheath and stylette were not returned with the device.There was a detachment on the hypotube 61cm distal to the strain relief.Kinks were evident on the hypotube 4.5cm proximal and 12cm distal to the detachment site.The hypotube material was oval and jagged on both sides of the detachment site.There was no stretching evident to the distal shaft, proximal balloon bond or tip.There was no other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute integrity rx coronary drug eluting stent to treat a mildly tortuous, non calcified proximal right coronary artery (rca).Some resistance was noted when removing the stylette.The device was inspected with no issues.Negative prep was not performed.The device returned with a detachment on the hypotube.As the stent was being advanced, resistance was felt, but advancement was continued.At that time the catheter broke.It was reported that the detachment occurred outside of the body.They were able to remove and use another new stent.No patient injury reported.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9212920
Report Number9612164-2019-04432
Device Sequence Number19378412
Product Code NIQ
UDI-Device Identifier00643169037496
UDI-Public00643169037496
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2021
Device Catalogue NumberRSINT30012UX
Device Lot Number0009652408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight68